# SDR AALA20140527030

- Difficulty date: May 27, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 42,736 hours, 20,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 993658077
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FROM STATIONS 1271 TO 1287 CRACKED.  REPLACED INTERCOSTAL IAW AARD 51-00-05.
